About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 949282, 10 pages
http://dx.doi.org/10.1155/2013/949282
Research Article

Domain of the Double Sequential Band Matrix in the Sequence Space

Department of Mathematics, Faculty of Arts and Sciences, Fatih University, The Hadımköy Campus, Büyükçekmece, 34500 Istanbul, Turkey

Received 17 October 2012; Accepted 29 January 2013

Academic Editor: Ferhan M. Atici

Copyright © 2013 Havva Nergiz and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. J. Maddox, “Spaces of strongly summable sequences,” The Quarterly Journal of Mathematics, vol. 18, pp. 345–355, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Simons, “The sequence spaces (pv) and m(pv),” Proceedings of the London Mathematical Society, vol. 15, pp. 422–436, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Nakano, “Modulared sequence spaces,” Proceedings of the Japan Academy, vol. 27, pp. 508–512, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. D. Srivastava and S. Kumar, “Fine spectrum of the generalized difference operator Δv on sequence space 1,” Thai Journal of Mathematics, vol. 8, no. 2, pp. 221–233, 2010. View at Zentralblatt MATH · View at MathSciNet
  6. P. D. Srivastava and S. Kumar, “Fine spectrum of the generalized difference operator Δuv on sequence space 1,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6407–6414, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. L. Panigrahi and P. D. Srivastava, “Spectrum and fine spectrum of generalized second order difference operator Δuv2 on sequence space c0,” Thai Journal of Mathematics, vol. 9, no. 1, pp. 57–74, 2011. View at MathSciNet
  8. A. M. Akhmedov and S. R. El-Shabrawy, “On the fine spectrum of the operator Δa,b over the sequence space c,” Computers & Mathematics with Applications, vol. 61, no. 10, pp. 2994–3002, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Kirişçi and F. Başar, “Some new sequence spaces derived by the domain of generalized difference matrix,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1299–1309, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Choudhary and S. K. Mishra, “On Köthe-Toeplitz duals of certain sequence spaces and their matrix transformations,” Indian Journal of Pure and Applied Mathematics, vol. 24, no. 5, pp. 291–301, 1993. View at Zentralblatt MATH · View at MathSciNet
  11. F. Başar and B. Altay, “Matrix mappings on the space bs(p) and its α-, β- and γ-duals,” The Aligarh Bulletin of Mathematics, vol. 21, no. 1, pp. 79–91, 2002. View at MathSciNet
  12. F. Başar, “Infinite matrices and almost boundedness,” Bollettino della Unione Matematica Italiana, vol. 6, no. 3, pp. 395–402, 1992. View at Zentralblatt MATH · View at MathSciNet
  13. C. Aydın and F. Başar, “Some generalizations of the sequence space apr,” Iranian Journal of Science and Technology, vol. 30, no. 2, pp. 175–190, 2006. View at MathSciNet
  14. B. Altay and F. Başar, “On the paranormed Riesz sequence spaces of non-absolute type,” Southeast Asian Bulletin of Mathematics, vol. 26, no. 5, pp. 701–715, 2003. View at Zentralblatt MATH · View at MathSciNet
  15. B. Altay and F. Başar, “Some paranormed sequence spaces of non-absolute type derived by weighted mean,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 494–508, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Altay and F. Başar, “Generalization of the sequence space (p) derived by weighted mean,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 174–185, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Altay and F. Başar, “Certain topological properties and duals of the domain of a triangle matrix in a sequence space,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 632–645, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Aydın and F. Başar, “Some new paranormed sequence spaces,” Information Sciences, vol. 160, no. 1–4, pp. 27–40, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K.-G. Grosse-Erdmann, “On 1-invariant sequence spaces,” Journal of Mathematical Analysis and Applications, vol. 262, no. 1, pp. 112–132, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. I. J. Maddox, Elements of Functional Analysis, Cambridge University Press, Cambridge, UK, 2nd edition, 1988. View at MathSciNet
  21. A. Wilansky, Summability through Functional Analysis, vol. 85 of North-Holland Mathematics Studies, North-Holland Publishing, Amsterdam, The Netherlands, 1984. View at MathSciNet
  22. A. Jarrah and E. Malkowsky, “BK spaces, bases and linear operators,” Rendiconti del Circolo Matematico di Palermo, vol. 52, pp. 177–191, 1990.
  23. C. G. Lascarides and I. J. Maddox, “Matrix transformations between some classes of sequences,” Proceedings of the Cambridge Philosophical Society, vol. 68, pp. 99–104, 1970. View at Zentralblatt MATH · View at MathSciNet
  24. K.-G. Grosse-Erdmann, “Matrix transformations between the sequence spaces of Maddox,” Journal of Mathematical Analysis and Applications, vol. 180, no. 1, pp. 223–238, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Nanda, “Matrix transformations and almost convergence,” Matematički Vesnik, vol. 13, no. 3, pp. 305–312, 1976. View at Zentralblatt MATH · View at MathSciNet
  26. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 136–147, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  27. B. Altay, F. Başar, and M. Mursaleen, “On the Euler sequence spaces which include the spaces p and . I,” Information Sciences, vol. 176, no. 10, pp. 1450–1462, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  28. B. Altay and F. Başar, “On some Euler sequence spaces of nonabsolute type,” Ukrainian Mathematical Journal, vol. 57, no. 1, pp. 1–17, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. F. Başar and M. Kirişçi, “Almost convergence and generalized difference matrix,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 602–611, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. Sönmez, “Almost convergence and triple band matrix,” Mathematical and Computer Modelling, 2012. View at Publisher · View at Google Scholar
  31. K. Kayaduman and M. Şengönül, “The spaces of Cesàro almost convergent sequences and core theorems,” Acta Mathematica Scientia, vol. 32, no. 6, pp. 2265–2278, 2012. View at Publisher · View at Google Scholar
  32. B. Altay and F. Başar, “Some paranormed Riesz sequence spaces of non-absolute type,” Southeast Asian Bulletin of Mathematics, vol. 30, no. 4, pp. 591–608, 2006. View at Zentralblatt MATH · View at MathSciNet
  33. P. N. Ng and P. Y. Lee, “Cesàro sequence spaces of non-absolute type,” Commentationes Mathematicae Prace Matematyczne, vol. 20, no. 2, pp. 429–433, 1978. View at MathSciNet
  34. M. Şengönül and F. Başar, “Some new Cesàro sequence spaces of non-absolute type which include the spaces c0 and c,” Soochow Journal of Mathematics, vol. 31, no. 1, pp. 107–119, 2005. View at Zentralblatt MATH · View at MathSciNet
  35. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. F. Başar, B. Altay, and M. Mursaleen, “Some generalizations of the space bvp of p-bounded variation sequences,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 2, pp. 273–287, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  37. Z. U. Ahmad and Mursaleen, “Köthe-Toeplitz duals of some new sequence spaces and their matrix maps,” Institut Mathématique, vol. 42, pp. 57–61, 1987. View at Zentralblatt MATH · View at MathSciNet
  38. H. Nergiz and F. Başar, “Some topological and geometric properties of the domain of the double sequential band matrix B(r˜,s˜) in the sequence space (p),” AIP Conference Proceedings, vol. 1470, pp. 163–168, 2012.